# SDR USAA2015032900003

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 36,336 hours, 13,145 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EXIT HATCH DISARM PIN INOPERATIVE.  R & R PIN IAW AMM 52-22-22.  GOOD OPERATIONAL CHECK.
